Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my friend from a gym was taking steroids for a long time, and yesterday he found out that he will never be able to work with the weights again. The steroids caused him an osteoporosis, and his bones became very weak. I am scared, because I started to use steroids few months ago. I am now 23 years old, and I’m wondering what can I do to prevent this?

Loading...


Well, the first thing you can do is to stop taking steroids. You’re not even aware of the danger of using them. For example, if you used more than 7.5 mg prednisone in period longer than three months, you have 50 % chances of bone loss and 25 % chances of fracture. Do you understand how dangerous it is for young people like you? If you damage your bones now and get osteoporosis, in what condition will you be 20 or 30 years later? There are much healthier ways of creating muscles. If you go to the gym and lift the weights, use some natural proteins from food and milkshakes. They will replace steroids, and won’t cause osteoporosis.
Reply

Loading...